MAUDE Adverse Event Report: SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD TD60 TELEMETRY TRANSMITTER

SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD TD60 TELEMETRY TRANSMITTER
Model Number TD60 TELEMETRY TRANSMITTER
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/13/2025
Type of Reportable Event Death
Event or Problem Description
No product malfunction was reported.It was reported that on (b)(6), 2025, at 20:15, the patient in room 432, connected to the td60 telemetry monitor (id tele 22), was experiencing rhythm changes and multiple pvcs.The patient was also reported to be off tele 45 minutes to an hour before asystole.The patient expired.
 
Additional Manufacturer Narrative
Mindray field service representative collected system logs and ecg strips for investigation.The td60 involved in the occurrence was lost, and mindray will not be able to test it.The investigation is ongoing.
 
Event or Problem Description
No product malfunction was reported.It was reported that on (b)(6) 2025, at 20:15, the patient in room (b)(6), connected to the td60 telemetry monitor (id tele 22), was experiencing rhythm changes and multiple pvcs.The patient was also reported to be off tele 45 minutes to an hour before asystole.The patient expired.
 
Additional Manufacturer Narrative
The mindray field service representative collected system logs and ecg strips for investigation.The td60 was misplaced by the user and was not available for physical evaluation.The user facility confirmed that the time of patient disconnection was 19:13:58, and the time of patient death was approximately 21:46.Log analysis shows that during the incident, the device issued appropriate alarms, and the dms generated expected sounds.The benevision dms in use with td60 performed per specifications; no product malfunction occurred.

Brand Name
TD60 TELEMETRY TRANSMITTER
Common Device Name
TD60
Manufacturer (Section D)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH  518106
MDR Report Key21327496
Report Number2221819-2025-00003
Device Sequence Number20865245
Product Code MSX
UDI-Device Identifier06944904093413
UDI-Public06944904093413
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
Report Date (Section F) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTD60 TELEMETRY TRANSMITTER
Device Catalogue Number115-047566-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date02/21/2025
Event Location Hospital
Date Report to Manufacturer02/21/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date03/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age31 YR
Patient SexFemale
Patient Weight92 KG